# SDR ASOA20140327032

- Difficulty date: March 27, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 24,187 hours, 13,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLAP FAILED AT 8 DEGREES DURING TAKEOFF.  MAINTENANCE COMPLIED WITH GVI OF FLAPS AND SURROUNDING AREA OF DAMAGE.   MAINTENANCE R & R RT INBD FLAP IAW AMM 27-50-00, ZERO RIG AND OPS CHECKED GOOD.   APPROVED FOR RETURN TO SERVICE.
